# SDR UIEA01014

- Difficulty date: March 9, 2000
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N808MC
- Make and model: Boeing 747 212B
- Aircraft serial: 21048
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B01711682
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND FRAME WEB CRACKED AT STATION 360 R/S STRINGER 23R CUT OUT.  ROUTED CRACKED AREA OF WEB.  MANUFACTURED REPAIR DOUBLER AND FILLERS.  INSTALLED IAW 747-53A2265 WITH OVERSIZED RIVETS BACR15BB6D.  (M)
